?

Log in

Previous Entry

stupid birth control patch

No longer on the patch, no longer pissy. Not only did the patch make me pissed off all the time, it made me unable to sleep. After nearly three weeks of not sleeping more than a couple of hours a night, I took the last patch off two days early. I was determined to use it for a full cycle which is 21 days, but I only made it 19 days. Close enough for me. By the last week, I was so sleep deprived that I was pulling old random medications out of my medicine cabinet in an effort to find something that would put me to sleep, but nothing worked. I even took double and triple doses of medications that normally knock me out, but to no effect. Screw the patch.

This leaves me with the problem of what to do about birth control and my reproductive system issues. I've also got a prescription for a pill, but I think I'm going to give myself a month's break after the patch fiasco before I try anything else.

Unrelated to that, I found a NIH study that's investigating IV-administered ketamine as an antidepressant. I'm going to call on Monday and see if I can get in, but I have my doubts about whether they'll accept me.

Comments

( 1 comment — Leave a comment )
(Deleted comment)
angelmnemosyne
Sep. 16th, 2010 04:41 pm (UTC)
What the hell are you talking about?
( 1 comment — Leave a comment )

Latest Month

February 2009
S M T W T F S
1234567
891011121314
15161718192021
22232425262728

Page Summary

Powered by LiveJournal.com
Designed by Tiffany Chow